# SDR HEEA062502

- Difficulty date: May 26, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N407PH
- Make and model: Bell 407
- Aircraft serial: 53003
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Lever Assy
- Part number: 406010425107
- Condition: Worn
- Location: Pylon
- Part time: 438 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVER ASSEMBLY BUSHING WORN.  SERIAL NUMBERS REMOVED ARE A-2487 AND A-2485.
